# SDR DALA1026340953

- Difficulty date: October 10, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- Aircraft time: 55,697 hours, 41,762 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY LIGHT AT ROW 2 INOPERATIVE. MX REPLACED WIRE HARNESS IN SEAT AND OPERATION OF LIGHTS NOW CHECKS OK.
